MathSciNet Relay Station
MathSciNet bibliographic data
MR158400 (28 #1623) 55.40
Stasheff, James Dillon Homotopy associativity of $H$-spaces. I, II. Trans. Amer. Math. Soc. 108 (1963), 275-292; ibid. 108 1963 293–312.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement